Alert archive / Ohio / Special Marine Warnings in 2002

Special Marine Warning 76, NWS Cleveland, OH

July 29, 2002

NWS Cleveland, OH issued this special marine warning at Jul 29, 2002, 6:09 PM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 29, 2002, 6:09 PM EDT (22:09 UTC)
Expired
Jul 29, 2002, 8:15 PM EDT
In force
2 hr
Issued by
NWS Cleveland, OH
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Jul 29, 5:13 PM EDT, 56 minutes earlier.

Area forecast discussion, Jul 29, 5:13 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
513 PM EDT MON JUL 29 2002

SENDING OUT AN UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH FOR ALL
OF NORTHERN OHIO.  COORDINATED WITH SPC AND WE WILL LEAVE OUT
NORTHWEST PA COUNTIES FOR NOW.

ZONE FORECASTS WILL BE OUT SHORTLY.

.CLE...
OH...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM EDT.
PA...NONE.

LOMBARDY

In the hours before

Special weather statement, Jul 29, 5:44 PM EDT, 25 minutes before
OHZ006>014-017>023-027>033-036>038-047-089-292230-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
544 PM EDT MON JUL 29 2002

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR NORTHERN OHIO AND ADJACENT LAKE ERIE.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE WEST TO EAST
ACROSS NORTHERN OHIO THIS AFTERNOON AND EVENING.

THE STORMS WILL LIKELY PRODUCE STRONG DAMAGING WINDS AS THE STORMS
MOVE THROUGH THE AREA.

DANGEROUS FREQUENT CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED
WITH THESE STORMS.  BE SURE TO MOVE INDOORS TO PROTECT YOURSELF FROM
THE DANGERS OF THUNDERSTORMS WELL BEFORE THE STORMS REACH YOUR
AREA.

BE SURE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER
SOURCE FOR THE LATEST ON THIS DANGEROUS WEATHER SITUATION.

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 8:03 PM EDTSevere Thunderstorm WarningCLEHancock57 min
Jul 28, 8:51 PM EDTSevere Thunderstorm WarningCLEOttawa54 min
Jul 28, 9:07 PM EDTSevere Thunderstorm WarningCLEWood53 min
Jul 28, 9:19 PM EDTSpecial Marine WarningCLE116 min
Jul 28, 9:19 PM EDTSpecial Marine WarningCLE116 min
Jul 28, 9:30 PM EDTSevere Thunderstorm WarningCLELorain60 min
Jul 28, 9:42 PM EDTSevere Thunderstorm WarningCLECuyahoga63 min
Jul 28, 9:50 PM EDTSevere Thunderstorm WarningCLELake55 min
Jul 28, 9:54 PM EDTSevere Thunderstorm WarningCLESandusky51 min
Jul 28, 10:00 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga45 min
Jul 28, 10:30 PM EDTSevere Thunderstorm WarningCLELorain60 min
Jul 28, 10:38 PM EDTSevere Thunderstorm WarningCLEPortage67 min
Jul 28, 10:48 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull57 min
Jul 29, 3:55 AM EDTFlash Flood WarningCLEAshtabula110 min
Jul 29, 4:48 PM EDTSpecial Marine WarningCLE117 min
Jul 29, 4:48 PM EDTSpecial Marine WarningCLE117 min
Jul 29, 5:24 PM EDTSevere Thunderstorm WarningCLEHancock66 min
Jul 29, 5:37 PM EDTSevere Thunderstorm WarningCLEWood38 min
Jul 29, 5:57 PM EDTSevere Thunderstorm WarningCLESandusky, Seneca48 min
Jul 29, 6:03 PM EDTSevere Thunderstorm WarningCLEMarion, Wyandot57 min
Jul 29, 6:09 PM EDTSpecial Marine WarningCLE2 hr
Jul 29, 6:09 PM EDTSpecial Marine WarningCLE2 hr
Jul 29, 6:24 PM EDTSevere Thunderstorm WarningCLECrawford36 min
Jul 29, 6:32 PM EDTSevere Thunderstorm WarningCLEErie, Huron43 min
Jul 29, 6:38 PM EDTSevere Thunderstorm WarningCLEMorrow67 min
Jul 29, 6:41 PM EDTSevere Thunderstorm WarningCLEAshland, Richland49 min
Jul 29, 6:48 PM EDTSevere Thunderstorm WarningCLELorain42 min
Jul 29, 7:02 PM EDTSevere Thunderstorm WarningCLECuyahoga, Medina43 min
Jul 29, 7:07 PM EDTSevere Thunderstorm WarningCLEKnox53 min
Jul 29, 7:17 PM EDTSevere Thunderstorm WarningCLEWayne58 min
Jul 29, 7:39 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake51 min
Jul 29, 7:50 PM EDTSevere Thunderstorm WarningCLEStark55 min
Jul 29, 7:56 PM EDTSpecial Marine WarningCLE94 min
Jul 29, 7:56 PM EDTSevere Thunderstorm WarningCLEPortage49 min
Jul 28, 10:54 PM EDTSevere Thunderstorm WarningCLEErie66 min
Jul 29, 3:58 AM EDTFlash Flood WarningCLECrawford2 hr

Nearby

Special Marine Warnings in Ohio, 2002Every special marine warning in 2002

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.